# SDR ASAA2023063043824

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 3,714 hours, 1,121 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 35187
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 3,447 hours, 1,021 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVHD MAINT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED LEFT PACK TEMP CONTROL VALVE, REF B737-9 AMM 21-51-10-400-801, OPS/LEAK CHECK GOOD.
